# SDR EISA98004

- Difficulty date: January 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N263US
- Make and model: Boeing 727251
- Aircraft serial: 19982
- System (JASC): 2611 · Smoke Detection
- Part: Connector
- Condition: Dirty
- Location: Cargo Compt
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CARGO SMOKE DETECTOR ILLUMINATED.  CLEANED CONNECTORS AND BLEW OUT ALL DETECTORS WITH DRY NITROGEN, OPS CHECK OK IAW MM 26-00.  (M)
